Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 41, NWS New York, NY
NWS New York, NY issued this small craft advisory at Mar 27, 2014, 6:12 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2014, 6:12 AM EDT (10:12 UTC)
- Expired
- Mar 27, 2014, 11:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
312 WHUS71 KOKX 271012 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 612 AM EDT THU MAR 27 2014 ...ROUGH CONDITIONS ON THE OCEAN EARLY THIS MORNING... ANZ350-271300- /O.EXP.KOKX.GL.W.0011.000000T0000Z-140327T1000Z/ /O.NEW.KOKX.SC.Y.0041.140327T1012Z-140327T1300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 612 AM EDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * LOCATION...OCEAN WATERS FROM MORICHES INLET TO MONTAUK POINT OUT 20 NM. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS BEFORE 9 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-355-271300- /O.EXP.KOKX.SC.Y.0040.000000T0000Z-140327T1000Z/ /O.NEW.KOKX.SC.Y.0041.140327T1012Z-140327T1300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 612 AM EDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * LOCATION...OCEAN FROM SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS BEFORE 9 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-271115- /O.EXP.KOKX.SC.Y.0040.000000T0000Z-140327T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 612 AM EDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DECREASED AND WIND GUSTS ONLY UP TO 20 KT ARE EXPECTED FOR THIS MORNING. THIS IS BELOW SMALL CRAFT ADVISORY CRITERIA. $$
2 follow-up statements
006 WHUS71 KOKX 271244 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 844 AM EDT THU MAR 27 2014 ...ROUGH CONDITIONS ON THE EASTERN OCEAN THIS MORNING... ANZ353-355-271345- /O.CAN.KOKX.SC.Y.0041.000000T0000Z-140327T1300Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 844 AM EDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED AND SEAS HAVE SUBSIDED. AS SUCH...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ350-271500- /O.EXT.KOKX.SC.Y.0041.000000T0000Z-140327T1500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 844 AM EDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * LOCATION...OCEAN WATERS FROM MORICHES INLET TO MONTAUK POINT OUT 20 NM. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...DIMINISHING WINDS AND SEAS THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
146 WHUS71 KOKX 271505 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1105 AM EDT THU MAR 27 2014 ANZ350-271615- /O.EXP.KOKX.SC.Y.0041.000000T0000Z-140327T1500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1105 AM EDT THU MAR 27 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS CONTINUE TO DIMINISH AND SEAS HAVE SUBSIDED BELOW 5 FT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 5:26 AM EDT, 46 minutes earlier.
Area forecast discussion, Mar 27, 5:26 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
526 AM EDT THU MAR 27 2014
.SYNOPSIS...
HIGH PRESSURE MOVES OFFSHORE TODAY WITH A LOW PRESSURE SYSTEM
APPROACHING TONIGHT. ITS ASSOCIATED COLD FRONT APPROACHES FROM THE
WEST FRIDAY. THE COLD FRONT MOVES ACROSS FRIDAY NIGHT AND STALLS
SOUTH OF THE AREA FOR SATURDAY...EVENTUALLY LIFTING BACK NORTH AS
A WARM FRONT WITH ATTENDANT LOW PRESSURE SATURDAY NIGHT INTO
SUNDAY. THE LOW STARTS TO MOVE FARTHER AWAY SUNDAY NIGHT INTO
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ON THE LARGE SCALE...A RIDGE MOVES ACROSS TODAY WITH THE NORTHERN
BRANCH OF THE UPPER LEVEL JET PUSHING FARTHER NORTH OF THE REGION
TODAY. THE RESULT WILL BE A MODERATION OF THE AIRMASS AND
TEMPERATURES CLOSER...BUT STILL BELOW...NORMAL.
THERE IS AGREEMENT BETWEEN THE MODELS WITH SUBSTANTIAL 850MB TEMP
INCREASE OF AROUND 7-8 DEGREES C THROUGH THE DAY. BUFKIT BOTH FROM
THE NAM AND GFS DEPICT MIXING NEAR THE COAST TO AROUND 950MB AND
UP TO AROUND 900MB ACROSS THE INTERIOR. THE TRANSLATION EASTWARD
OF HIGH PRESSURE TO A MORE OFFSHORE POSITION WILL ENABLE A MORE
SOUTHWEST SURFACE FLOW AND WITH THE RATHER FLAT TOP OF THE RIDGE
ALOFT WITH A WESTERLY FLOW...THERE WILL BE A VEERING OF
WINDS...CONVEYING WARM AIR ADVECTION.
THE FLATTENING OF THE RIDGE IS ALSO CONVEYING THE BREAKDOWN OF THE
RIDGE AS A SHORTWAVE WILL BE ACCELERATING EASTWARD INTO THE
CENTRAL U.S. THIS WILL BE SEEN AS INCREASING MID TO HIGH LEVEL
CLOUDS THROUGH THE AFTERNOON.
MAX TEMPS WERE A BLEND OF MAV AND GMOS WITH MET TEMPS APPEARING
TOO COLD.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
THE WARM AIR ADVECTION CONTINUES AS THE HIGH PRESSURE AREA BUILDS
OFFSHORE AND A FRONTAL SYSTEM APPROACHES. BOUNDARY LAYER MOISTURE
WILL INCREASE TOWARDS FRIDAY MORNING WITH SOME LOWERING AND
THICKENING OF CLOUDS.
THE ATMOSPHERIC FLOW WILL BECOME MORE SOUTHWEST...ALLOWING FOR
GREATER MOISTURE TRANSPORT FROM THE SOUTH. THE WEATHER WILL STILL
BE DRY WITH UNFAVORABLE JET STREAK DYNAMICS FOR ENHANCED LIFTING
WITH REGION BEING IN RIGHT FRONT QUAD OF UPPER LEVEL JET.
THE LOWS FRIDAY NIGHT WERE A BLEND OF NAM12...MAV...AND MET
GUIDANCE WITH GREATER WEIGHT ON THE NAM12.
THE PRECIP CHANCES INCREASE FRIDAY MORNING WITH ENOUGH MOISTURE IN
THE ATMOSPHERIC COLUMN TO SUPPORT THIS BY THIS TIME. FOR THE LOWER
HUDSON VALLEY...INTO INTERIOR NORTHEAST NEW JERSEY AND INTERIOR
SOUTHWEST CONNECTICUT...TEMPS INITIALLY COULD COLD ENOUGH TO
SUPPORT SOME MIXING WITH SLEET AND A CHANCE OF FREEZING RAIN.
HOWEVER...CONFIDENCE WITH THIS IS LOW DUE TO THE PREVAILING
SOUTHWEST FLOW AND MOS TEMPS POSSIBLY BEING A FEW DEGREES TOO COOL.
OTHERWISE...EXPECTING THIS TO BE MAINLY A RAIN EVENT FOR FRIDAY.
THE AREA WILL BE IN THE WARM SECTOR WITH A COLD FRONT APPROACHING
THROUGH THE DAY. THE CONTINUOUS SOUTHERLY FLOW WILL ADD LOW LEVEL
MOISTURE AND ENABLE FOR CLOUDS TO LOWER THROUGH THE DAY WITH A
HIGH LIKELIHOOD OF SHOWERS. DESPITE THE RAIN SHOWERS...MODELS
AGREE THAT TEMPS WILL CONTINUE TO BE WARMER AND CLOSER TO NORMAL
VALUES...WELL INTO THE 50S FOR MOST LOCATIONS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
POTENTIAL FOR HEAVY RAIN SATURDAY AFTERNOON THROUGH SATURDAY
NIGHT...
FRIDAY NIGHT...FORECAST MODELS SHOW A COLD FRONT WEAKENING AS IT
MOVES EAST PASSING SOUTH OF THE AREA AFTER MIDNIGHT. ANY LINGERING
SHOWERS AHEAD OF THIS FRONT WILL QUICKLY END BEFORE MIDNIGHT.
SATURDAY THROUGH SATURDAY NIGHT...FORECAST MODELS SHOW AN
AMPLIFYING UPSTREAM SHORT WAVE ACROSS THE CENTRAL U.S. THAT WILL
RESULT IN A WAVE OF LOW PRESSURE DEVELOPING ALONG THE FRONT.
ALTHOUGH THERE ARE DIFFERENCES IN THE TRACK AND INTENSITY OF THIS
LOW...ALL MODELS SHOW INCREASING LOW LVL CONVERGENCE ALONG THIS
FRONT AS THE WAVE MOVES NORTHEAST AND APPROACHES THE REGION. A
WIDESPREAD 1 TO 2 INCH RAINFALL IS LIKELY WITH ISOLATED AMOUNTS UP
TO 3 INCHES POSSIBLE. ALTHOUGH MARCH HAS BEEN DRY...URBAN FLOODING
IS LIKELY WITH THESE AMOUNTS.
SUNDAY THROUGH MONDAY...FORECAST MODELS COMPLETELY DIVERGE WITH THE
EUROPEAN AND CANADIAN MODELS CUTTING OFF AN UPPER LVL LOW THAT
CAUSES THE LOW PRES SYSTEM TO MOVE VERY SLOWLY OFF THE COAST WITH
ADDITIONAL PRECIPITATION THROUGH THIS PERIOD. IN FACT...WITH A
COLDER HIGH PRES SYSTEM TO THE NORTH...ENOUGH COLD AIR COULD ENTRAIN
INTO THIS SYSTEM TO CAUSE A MEASURABLE WET SNOWFALL SUNDAY NIGHT
INTO MONDAY MORNING. THE GFS MODEL DOES NOT CUTOFF THIS LOW AND
REMAINS PROGRESSIVE IS MOVING THIS LOW FURTHER OFFSHORE...RESULTING
IN A FAIR WEATHER FORECAST FOR NOW...EVEN THOUGH ITS UPPER LVL
PATTERN DOES SHOW AN OMEGA BLOCK DEVELOPING BY 12Z SUNDAY. FOR
CONSISTENCY...RAIN SHOWERS WERE LEFT IN THE FORECAST FOR SUNDAY AND
INCLUDED A CHANCE FOR WET SNOW ACROSS THE REGION SUNDAY NIGHT.
NO SIGNIFICANT WEATHER SYSTEMS ARE FORECAST TUESDAY THROUGH
THURSDAY.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
HIGH PRESSURE BUILDS TO THE SOUTH AND THEN SOUTHEAST OF LONG
ISLAND INTO TONIGHT.
VFR THROUGH THE TAF PERIOD.
WINDS VEER FROM NW OVERNIGHT TO WNW DURING THE MORNING PUSH...TO
WSW AROUND MIDDAY...TO SW BY EARLY AFTERNOON...TO SSW-S BY MID-
LATE AFTERNOON.
WIND SPEEDS 10 KT OR LESS AT ALL TERMINALS BY AROUND 12Z - COULD
STILL SEE SOME OCCASIONAL GUSTS TO AROUND 20 KT AT CITY TERMINALS
UNTIL THEN. WIND SPEEDS INCREASE TO 10-15KT THIS AFTERNOON...WITH
MAYBE SOME OCCASIONAL GUSTS UP TO 20 KT - CONFIDENCE IN THIS IS TO
LOW AND EXPECTED TO BE TOO SPOTTY TO PLACE IN TAFS. SPEEDS THEN
FALL TO UNDER 10 KT OUTSIDE OF CITY TERMINALS THIS EVENING.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: HIGH CONFIDENCE IN WIND DIRECTION TO THE
LEFT OF 300 TRUE/310 MAGNETIC AFTER 15Z. TIMING IN CHANGES IN WIND
DIRECTION AND/OR SPEED COULD BE OFF +/- 2-3 HOURS. ISOLATED GUSTS
TO AROUND 20 KT POSSIBLE THROUGH 12Z.
KLGA FCSTER COMMENTS: HIGH CONFIDENCE IN WIND DIRECTION TO THE
LEFT OF 300 TRUE/310 MAGNETIC AFTER 16Z. TIMING IN CHANGES IN
WIND DIRECTION AND/OR SPEED COULD BE OFF +/- 2-3 HOURS. ISOLATED
GUSTS TO AROUND 20 KT POSSIBLE THROUGH 12Z.
KEWR FCSTER COMMENTS: HIGH CONFIDENCE IN WIND DIRECTION TO THE
LEFT OF 300 TRUE/310 MAGNETIC AFTER 14Z. TIMING IN CHANGES IN WIND
DIRECTION AND/OR SPEED COULD BE OFF +/- 2-3 HOURS. ISOLATED GUSTS
TO AROUND 20 KT POSSIBLE THROUGH 12Z.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH
IMPLIES SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: TIMING IN CHANGES IN WIND DIRECTION AND/OR
SPEED COULD BE OFF +/- 2-3 HOURS. ISOLATED GUSTS TO AROUND 20 KT
POSSIBLE THROUGH 12Z.
KHPN FCSTER COMMENTS: TIMING IN CHANGES IN WIND DIRECTION AND/OR
SPEED COULD BE OFF +/- 2-3 HOURS. ISOLATED GUSTS TO AROUND 20 KT
POSSIBLE THROUGH 12Z.
KISP FCSTER COMMENTS: TIMING IN CHANGES IN WIND DIRECTION AND/OR
SPEED COULD BE OFF +/- 2-3 HOURS. ISOLATED GUSTS TO AROUND 20 KT
POSSIBLE THROUGH 13Z.
.OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
.LATE THURSDAY NIGHT...VFR...LLWS POSSIBLE.
.FRIDAY-EARLY FRIDAY EVENING...MVFR OR LOWER POSSIBLE IN -SHRA.
LLWS POSSIBLE.
.REMAINDER OF FRIDAY NIGHT...VFR.
.SATURDAY-SUNDAY NIGHT...MVFR OR LOWER POSSIBLE WITH RAIN. LLWS
POSSIBLE LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. N-NW WIND
G25+ KT POSSIBLE LATE SATURDAY NIGHT-SUNDAY NIGHT.
MONDAY...VFR. N-NW WIND G20+ KT POSSIBLE.
&&
.MARINE...
GALES JUST REMAINING ON THE EASTERN OCEAN...EAST OF MORICHES
INLET. OTHERWISE...SCA CONDITIONS LINGER ON THE REST OF THE WATERS
UNTIL EARLY THIS MORNING. THEREAFTER WINDS AND SEAS LOWER IN
RESPONSE TO THE RIDGE OF HIGH PRESSURE MOVING ACROSS. SUB SCA
CONDITIONS ARE EXPECTED FOR MUCH OF TODAY AND ALL OF TONIGHT. SCA
RETURNS ON FRIDAY WITH SOUTHWEST FLOW PREVAILING AND INCREASING.
FRIDAY NIGHT THROUGH SATURDAY MORNING...WINDS AND SEAS ARE FORECAST
TO DECREASE...WINDS FASTER THAN SEAS. BECAUSE SEAS WILL REMAIN
AROUND 5 FT...A SMALL CRAFT ADVISORY MIGHT BE REQUIRED DURING THIS
TIME.
SUNDAY THROUGH MONDAY...STRONG NORTHEAST THEN NORTH WINDS ARE LIKELY
ALONG WITH BUILDING SEAS AS LOW PRES PASSES SOUTH THEN EAST OF LONG
ISLAND. A SMALL CRAFT ADVISORY IS LIKELY. A GALE WARNING IS POSSIBLE
FOR FREQUENT GUSTS TO AROUND 34 KT. STAY TUNED.
&&
.HYDROLOGY...
DRY THROUGH TONIGHT WITH UP TO A QUARTER OF AN INCH POSSIBLE WITH
RAIN SHOWERS FRIDAY.
THERE IS A CHANCE FOR A NEEDED WIDESPREAD 1 TO 2 INCH RAINFALL
SATURDAY AFTERNOON THROUGH SATURDAY NIGHT AS A WAVE OF LOW PRESSURE
MOVES NORTHEAST TOWARD THE REGION. IN ISOLATED AMOUNTS OF UP TO 3
INCHES ARE POSSIBLE. BECAUSE OF A VERY DRY MARCH...ONLY URBAN
FLOODING IS ANTICIPATED AT THIS TIME.
&&
.CLIMATE...
RECORD LOW MINIMUMS FOR THURSDAY MARCH 27
LOCATION...RECORD/YEAR...FORECAST
NEWARK 23/2001* 20
BRIDGEPORT 20/2001* 19
CENTRAL PARK 20/1894 21
LAGUARDIA 24/1975 22
KENNEDY 24/2001* 21
ISLIP 22/2001 20
* AND IN PREVIOUS YEARS
&&
.EQUIPMENT...
THE NOAA WEATHER RADIO TRANSMITTER THAT SERVES THE NEW YORK CITY
METROPOLITAN AREA IS CURRENTLY BROADCASTING. THE TRANSMITTER IS
CURRENTLY BEING TESTED TO DETERMINE IF RADIO FREQUENCY INTERFERENCE
CONTINUES ON THE U.S. COAST GUARD CHANNEL 16 TRANSMITTER FOR
INTERNATIONAL DISTRESS...SAFETY AND RESCUE.
FOR MORE INFORMATION SEE THE FOLLOWING PUBLIC INFORMATION
STATEMENT (ALL LOWER CASE):
WWW.WEATHER.GOV/OKX/NYCNWRUPDATE
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ330-335-338-340-345-353-355.
GALE WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR ANZ350.
&&
SYNOPSIS...JM/GC
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...GC
AVIATION...MALOIT
MARINE...JM/GC
HYDROLOGY...JM/GC
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Mar 27, 4:33 AM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 433 AM EDT THU MAR 27 2014 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-280845- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 433 AM EDT THU MAR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SATURDAY THROUGH SUNDAY...THERE IS A POTENTIAL FOR A WIDESPREAD 1 TO 2 INCH RAINFALL WITH ISOLATED AMOUNTS REACHING 3 INCHES MAINLY SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. ALTHOUGH MARCH HAS BEEN DRY...THESE RAINFALL AMOUNTS WILL LIKELY CAUSE URBAN FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. THIS RAINFALL WILL BE CAUSED BY A WAVE OF LOW PRESSURE THAT IS FORECAST TO DEVELOP NEAR TENNESSEE SATURDAY MORNING THEN REFORM ALONG THE MID ATLANTIC COAST SATURDAY EVENING BEFORE TRACKING SOUTHEAST OF LONG ISLAND ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-353-355-280845- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 433 AM EDT THU MAR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WINDS WILL BE LIKELY SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-280845- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 433 AM EDT THU MAR 27 2014 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WINDS WILL BE LIKELY SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:07 AM EDT | Small Craft Advisory | OKX | 6 hr | |
| Mar 27, 3:33 PM EDT | Small Craft Advisory | OKX | 5 days |
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.